# SDR 2001UALA01881

- Difficulty date: August 28, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 17,828 hours, 2,130 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY CEILING LIGHTS ROW 12, 14, 16, 18 AND JUST AFT OF ROW 19 ARE INOP. LAMPS BURNED OUT (5 PLACES).  REPLACED ALL 5 BULBS.
